MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 45 SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 45-500
Medical Device Problem Codes Material Rupture (1546); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/15/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information contained in this report was previously submitted through psr on 01/22/2019 and 04/22/2019.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: broken shell and others, underweight and missing a piece of shell and patch (75-100%).A microscopic analysis was performed which identified: broken striated.Based on the device analysis the final assessment is: a striated broken due to surgical damage consist in the use of some surgical tool.Missing shell and patch due to inconclusive.No bubbles are observed in the device, since it has an opening.The event of silicone migration is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation: rupture, silicone migration.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported right side rupture.Patient stated that mammogram showed a "bubble" which is "kind of raised".Additional event of "extravasated silicone" in the "axillary tail".Device has been explanted.

Brand Name
STYLE 45 SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8846471
Report Number9617229-2019-04522
Device Sequence Number2028053
Product Code FTR
UDI-Device Identifier10888628002098
UDI-Public10888628002098
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/10/2020
Device Catalogue Number45-500
Device Lot Number2704798
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2019
Initial Report FDA Received Date07/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR